# SDR 96ZZZX4219

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8831U
- Make and model: Cessna 172F
- Aircraft serial: 17252740
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05130631
- Condition: Rivets Pulled
- Location: Elev Bellcrank
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR A SAGGING ELEVATOR WITH GUST LOCK IN PLACE, FOUND BRACKET ASSY MOUNTING RIVETS PULLED.  BRACKET ASSY IS MOUNT POINT FOR ELEVATOR BELLCRANK.  WITH BELLCRANK BRACKET LOOSE, ELEVATOR CABLE GAINS SLACK.  LOSS OF EFFECTIVE ELEVATOR CONTROL HAD BEEN NOTED ON A PREVIOUS FLIGHT WHEN WIND SHEAR OCCURRED DURING LANDING.  REPLACEMENT PART IS SUPERCEDED BY A HEAVIER DASH 3 PART.  SUBMITTER RECOMMENDS AD CONSIDERATION.
